www.uhasselt.be
DSpace

Document Server@UHasselt >

Browsing by Author CAUBERGH, Magdalena

Jump to: 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
or enter first few letters:   
Sort by: In order: Results/Page Authors/Record:
Showing results 1 to 12 of 12
TitleTypeIssue Date
Algebraic curves of maximal cyclicity
MATHEMATICAL PROCEEDINGS OF THE CAMBRIDGE PHILOSOPHICAL SOCIETY, 140. p. 47-70
Journal Contribution2006
Alien limit cycles in rigid unfoldings of a Hamiltonian 2-saddle cycle
COMMUNICATIONS ON PURE AND APPLIED ANALYSIS, 6(1). p. 1-21
Journal Contribution2007
Alien limit cycles near a Hamiltonian 2-saddle cycle
COMPTES RENDUS MATHEMATIQUE, 340(8). p. 587-592
Journal Contribution2005
Configurations of zeroes of analytic functions
COMPTES RENDUS DE L ACADEMIE DES SCIENCES SERIE I-MATHEMATIQUE, 333(4). p. 307-312
Journal Contribution2001
Foreword to the special issue on the occasion of the 60th birthday of Freddy Dumortier
BULLETIN OF THE BELGIAN MATHEMATICAL SOCIETY-SIMON STEVIN, 15(5)
Journal Contribution2008
Hilbert's 16th problem for classical Lienard equations of even degree
JOURNAL OF DIFFERENTIAL EQUATIONS, 244(6). p. 1359-1394
Journal Contribution2008
Hopf-takens bifurcations and centres
JOURNAL OF DIFFERENTIAL EQUATIONS, 202(1). p. 1-31
Journal Contribution2004
Influence of upper airway shunt on total respiratory impedance in infants
Journal of applied physiology, 87(3). p. 902-909
Journal Contribution1999
Limit cycles near vector fields of center type
Theses and Dissertations2004
Measure Under Pressure: Calibration Of Pressure Measurement – A Problem From Nmi
Fledderus, E. R. & van der Hofstad, R. W. & Jochemsz, E. & Molenaar, J. & Mussche, T. J. J. & Peletier, M. A. & Prokert, G. (Ed.) scientific proceedings of the 55th European Study Group with Industry. p. 1-24.
Proceedings Paper2006
Relations between Abelian integrals and limit cycles
Normal forms, bifurcations and finiteness problems in differential equations, p. 1-32.
Book Section2004
The use of Melnikov functions in multidimensional parameter families: algebraic curves of maximal cyclicity
Dumortier, Freddy & Broer, Henk W. & Mawhin, Jean & Vanderbauwhede, Andre & Verduyn Lunel, Sjoerd (Ed.) Equadiff 2003: International Conference on DIFFERENTIAL EQUATIONS. p. 319-326.
Proceedings Paper2005
Showing results 1 to 12 of 12